# SDR COMA9660082

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 555405
- Condition: Malfunctioned
- Location: Nlg
- Part time: 6,981 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR SELECTED DOWN THE NLG REMAINED UP AND GEAR DISAGREE MESSAGE ON EICAS.  COULD NOT DUPLICATE DISCREPANCY.  REPLACED THE NLG SELECTOR VALVE FOR TROUBLESHOOTING.
